中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Mathematics
题名:
on connected g, f+1-factors in graphs
作者: Li GH ; Xu Y ; Chen CP ; Liu ZH
刊名: COMBINATORICA
发表日期: 2005
卷: 25, 期:4, 页:393-405
收录类别: sci
部门归属: Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China. Chinese Acad Sci, Inst Software, Beijing 100080, Peoples R China. Univ Georgia, CSBL, Dept Biochem & Mol Biol, Athens, GA 30605 USA. Chinese Acad Sci, Inst Math & Syst Sci, Beijing 100080, Peoples R China.
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/12468
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
on connected g, f+1-factors in graphs.pdf(227KB)----限制开放-- 联系获取全文

Recommended Citation:
Li GH,Xu Y,Chen CP,et al. on connected g, f+1-factors in graphs[J]. COMBINATORICA,2005-01-01,25(4):393-405.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Li GH]'s Articles
[Xu Y]'s Articles
[Chen CP]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Li GH]‘s Articles
[Xu Y]‘s Articles
[Chen CP]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace